# SDR 06FDEA3002

- Difficulty date: August 17, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 36,281 hours, 18,472 cycles
- Engine: Pwa PW4158
- Engine time: 267,961 hours, 13,761 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, AFTER TOWER REPORTED HEAVY SMOKE OUT OF THE RIGHT ENGINE.  DECLARED EMERGENCY AND RETURNED TO LAND.  THE ENGINE INSTRUMENTS APPEARED NORMAL.  NORMAL LANDING AT 284000 LBS (NOT OVERWEIGHT.  OBSERVED ON LANDING NO SMOKE NOTED.  ON TAXI IN TO GATE, NO SMOKE.  VISUAL INSPECTION OF THE ENGINE  EXTERIOR NO OIL LEAKS FOUND.  TAIL PIPE IS TOTALLY DRY.  OPENED COWLS AND FOUND NO LEAKS.  MOCC RESEARCHED HISTORY AND NO SUSPECT PROBLEMS FOUND.  CREW REPORTED NORMAL PARAMETERS AND A NORMAL LANDING.  OK FOR SERVICE MM REF 72-00-40 OF FIM.
